Discussions By Condition: I cannot get a diagnosis.

Penis bleeding

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: helperman
  • May 4, 2007
  • 05:54 PM

Hi, anyone had this problem. I am sexually active and about a year ago, the skin on my penis seemed to get thinner, I am 45 year old male. Now when I masterbate in the shower with soap, the skin seems to wear thin and it hurts and bleeds. Not much but very little. I then put 1% cortizone on it and it goes away. Any reason for this, I had read maybe a bad reaction to some types of condoms. Any other people had the same problem. Thanks

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?